Artículos

Artículos Encontrados 39 registros  inicioanterior30 - 39  ir al registro: La búsqueda tardó 0.01 segundos. 
30.
33 p, 583.3 KB The geometry of quadratic polynomial differential systems with a finite and an infinite saddle-node (A,B) / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
2014 - 10.1142/S0218127414500448
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 24 Núm. 4 (2014) , p. 1450044 (30 pages)  
31.
12 p, 370.0 KB Piecewise bounded quadratic systems in the plane / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Clayton Eduardo Lente (UNESP(Brazil). Deparatamento de Matemática) ; da Silva, Paulo Ricardo (UNESP(Brazil). Deparatamento de Matemática)
In this paper we study the sliding mode of piecewise bounded quadratic systems in the plane given by a non-smooth vector field Z = (X, Y ). Analyzing the singular, crossing and sliding sets, we get the conditions which ensure that any solution, including the sliding one, is bounded.
2014 - 10.1007/s12591-014-0205-y
Differential Equations and Dynamical Systems, 2014  
32.
12 p, 379.5 KB Global phase portraits of a SIS model / Oliveira, Regilene D. S. (Universidade de Sâo Paulo(Brazil). Departamento de Matemática) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the qualitative theory of ordinary differential equations, we can find many papers whose objective is the classification of all the possible topological phase portraits of a given family of differential system. [...]
2013 - 10.1016/j.amc.2012.10.090
Applied Mathematics and Computation, Vol. 219 Núm. 9 (2013) , p. 4924-4930  
33.
19 p, 407.9 KB On the global flow of a 3--dimensional Lotka--Volterra system / Alavez-Ramírez, Justino (UJAT(México). División Académica de Ciencias Básicas) ; Blé, Gamaliel (UJAT(México). División Académica de Ciencias Básicas) ; Castellanos, Víctor (UJAT(México). División Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the study of the black holes with Higgs field appears in a natural way the Lotka-Volterra differential system x˙= x(y − 1), y˙= y(1 + y − 2x2 − z2), z˙= zy, in R3. Here we provide the qualitative analysis of the flow of this system describing the α-limit set and the ω-limit set of all orbits of this system in the whole Poincar'e ball, i. [...]
2012 - 10.1016/j.na.2012.03.002
Nonlinear Analysis : Theory, Methods and Applications, Vol. 75 (2012) , p. 4114-4125  
34.
33 p, 1.1 MB Bifurcation values for a familiy of planar vector fields of degree five / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (France). Laboratoire de Mathématiques et Physique Théorique)
We study the number of limit cycles and the bifurcation diagram in the Poincar' sphere of a one-parameter family of planar differential equations of degree e ˙ five x = Xb (x) which has been already considered in previous papers. [...]
2015 - 10.3934/dcds.2015.35.669
Discrete and continuous dynamical systems. Series A, Vol. 35 Núm. 2 (2015) , p. 669-701  
35.
17 p, 376.7 KB Quadratic systems with invariant straight lines of total multiplicity two having Darboux invariants / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática)
In this paper we present the global phase portraits in the Poincaré disc of the planar quadratic polynomial systems which admit invariant straight lines with total multiplicity two and Darboux invariants.
2015 - 10.1142/S0219199714500187
Communications in contemporaray mathematics, Vol. 17 Núm. 3 (2015) , p. 1450018  
36.
34 p, 486.5 KB Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
As a natural continuation of the work done in [7] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all the Hamiltonian linear type centers of linear plus cubic homogeneous planar polynomial vector fields.
2015 - 10.1016/j.jde.2014.10.006
Journal of differential equations, Vol. 258 (2015) , p. 846-879  
37.
23 p, 433.4 KB Phase portraits of uniform isochronous quartic centers / Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we classify the global phase portraits in the Poincaré disc of all quartic polynomial differential systems with a uniform isochronous center at the origin such that their nonlinear part is not homogeneous.
2015 - 10.1016/j.cam.2015.02.046
Journal of computational and applied mathematics, Vol. 287 (2015) , p. 98-114  
38.
28 p, 932.5 KB Bifurcation of the separatrix skeleton in some 1-parameter families of planar vector fields / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This article deals with the bifurcation of polycycles and limit cycles within the 1-parameter families of planar vector fields X_m^k, defined by =y^3-x^2k 1,=-x my^4k 1, where m is a real parameter and k1 integer. [...]
2015 - 10.1016/j.jde.2015.02.036
Journal of differential equations, Vol. 259 (2015) , p. 989-1013  
39.
36 p, 338.1 KB Topological and polynomial invariants, moduli spaces, in classification problems of polynomial vector fields / Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistique)
We describe the origin and evolution of ideas on topological and polynomial invariants and their interaction, in problems of classification of polynomial vector fields. The concept of moduli space is discussed in the last section and we indicate its value in understanding the dynamics of families of such systems. [...]
2014 - 10.5565/PUBLMAT_Extra14_23
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 461-496  

Artículos : Encontrados 39 registros   inicioanterior30 - 39  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.